# SDR 1UPA20220419027

- Difficulty date: April 19, 2022
- Submitted: January 10, 2024
- Operation: Air carrier
- Make and model: Matrnt M2
- Aircraft serial: 0048
- Aircraft time: 217 cycles
- System (JASC): 3400 · Navigation System
- Part: Avionics Unit
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Part time: 217 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERNAL HARDWARE FAILURE. VEHICLE WILL NOT POWER OFF.
